• 3
  • 5
  • 6
  • 3
  • 4

“Papers of School of Physics”

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203


1781. A.M. Ghezelbash,
On the Exceptional Gauged WZW Theories,
Mod. Phys. Lett. A 14(1999), 199-204  [abstract]

   MR hep-th/98110091782. M.R. Rouhani, N.L. Tsintsadze and D.D. Tskhakaya,
Influence of Particle Trapping on the Penetration of HF Field into A Semibounded Plasma,
Phys. Plasmas 6(1999), 797-801  [abstract]

   1783. R. Abbaspur and H. Arfaei,
Distributed Systems of Intersecting Branes at Arbitrary Angles,
Nucl. Phys. B 541(1999), 386-440  [abstract]

   MR hep-th/98031621784. J. Davoudi and S. Rouhani,
PDF's of the Burgers Equation on the Semiline with Fluctuating Flux at the Origin,
Phys. Lett. A 257(1999), 158-164  [abstract]

   1785. M.A. Vesaghi and A. Shafiekhani,
Jahn-Teller Effect in Diamond Like Carbon,
J. Phys. D: Appl. Phys. 32(1999), L101-L104  [abstract]

   MR cond-mat/98120511786. E. Abdalla, N. Afshordi, K. Khodjaste and R. Mohayaee,
A Dynamical Approach to A Self Similar Universe,
Astronomy & Astrophysics 345(1999), 22-28  [abstract]

   MR astro-ph/98031871787. K. Kaviani and A. Dalafi Rezaei,
Pauli Paramagnetic Gas in the Riemannian Geometri,
Phys. Rev. E 60(1999), 3520  [abstract]

   MR cond-mat/98120541788. H. Salehi and H.R. Sepangi,
Duality, Time Asymmetry and the Condensation of Vacuum,
Phys. Lett. A 251(1999), 95-99  [abstract]

   MR hep-th/98102071789. M.M. Sheikh-Jabbari,
Super Yang-Mills Theory on Noncommutative Torus from Open Strings Interactions,
Phys. Lett. B 450(1999), 119-125  [abstract]

   MR hep-th/98101791790. F. Ardalan, H. Arfaei and M.M. Sheikh-Jabbari,
Noncommutative Geometry from Strings and Branes,
JHEP 2(1999), 016  [abstract]

   MR hep-th/9810072back to top

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo